# SDR V0XD20220718001

- Difficulty date: June 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N18556
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Mismatched
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE-OFF HOLE DAMGE FOUND ON REINFORCEMENT FITTING AND ATACHING SPLICE AT FRM 69 BETWEEN STR. 21L AND 21R. CORRECTIVE ACTION: REMOVED AND REPLACE FRAME REINFORCEMENT (P/N: 135-06182-001) AND SPLICE REINFORCEMENT (P/N: 135-06499-001) AT FRAME 69 BETWEEN STR 21L AND 21R IAW EMB 145SRM 51-40-02, SRM 51-20-02.
